Alert archive / California / Areal Flood Advisories in 2012

Areal Flood Advisory 2, NWS Eureka, CA

March 29, 2012Del Norte County, Humboldt County, California

NWS Eureka, CA issued this areal flood advisory at Mar 29, 2012, 6:01 PM PDT for Del Norte County, Humboldt County, California. It was in force for 23 hr.

The area

The outline as issued.

The facts

Issued
Mar 29, 2012, 6:01 PM PDT (01:01 UTC)
Expired
Mar 30, 2012, 5:30 PM PDT
In force
23 hr
Issued by
NWS Eureka, CA
Area
Storm-based polygon

Counties Del Norte County, CA, Humboldt County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 81 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 1.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2012-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2012-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 397 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1223 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
397 m²/s²
0-3 km storm-relative helicity
696 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

116 
WGUS86 KEKA 300101
FLSEKA

FLOOD ADVISORY
NATIONAL WEATHER SERVICE EUREKA CA
601 PM PDT THU MAR 29 2012

CAC015-023-310030-
/O.NEW.KEKA.FA.Y.0002.120330T0101Z-120331T0030Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUMBOLDT CA-DEL NORTE CA-
601 PM PDT THU MAR 29 2012

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR MINOR FLOODING...
  WESTERN DEL NORTE COUNTY IN NORTHWEST CALIFORNIA...THIS INCLUDES   
  THE CITY OF CRESCENT CITY...KLAMATH...
  NORTHWESTERN HUMBOLDT COUNTY IN NORTHWEST CALIFORNIA...THIS        
  INCLUDES THE CITIES OF...ORICK...ARCATA...EUREKA...FORTUNA...

* UNTIL 530 PM PDT FRIDAY

CONTINUOUS MODERATE TO OCCASIONALLY HEAVY RAINFALL WILL CONTINUE 
THROUGH THE DAY FRIDAY.

FLOODING WILL OCCUR IN LOW LYING AREAS...WITH MORE WIDESPREAD 
PONDING WATER DURING PERIODS OF HEAVIEST RAINFALL. URBAN AREAS ARE 
SUSCEPTIBLE TO STREET FLOODING AS STORM DRAIN CAPACITIES ARE 
EXCEEDED. 

SMALL STREAMS AND CREEKS WILL RISE AND MAY EXCEED THEIR CHANNEL AND 
CULVERT CAPACITIES...CAUSING LOCALIZED FLOODING. ROCK AND MUDSLIDES 
MAY OCCUR ABOVE ROADS IN STEEP AREAS DURING THE HEAVIEST RAIN.  

AREAS OF PARTICULAR CONCERN ARE JOLLY GIANT...JACOBY...FRESHWATER... 
SALMON CREEKS...AS WELL AS ELK RIVER AND NUMEROUS SLOUGHS AROUND 
HUMBOLDT BAY. HIGH TIDES COINCIDENT WITH RISING STREAM FLOW WILL 
ENHANCE FLOODING IN LOW LYING COASTAL AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 4083 12396 4049 12401 4052 12439 4092 12415
      4103 12413 4105 12417 4114 12418 4121 12412
      4147 12407 4172 12416 4177 12426 4200 12422
      4200 12401

$$

JA/STP
2 follow-up statements
017 
WGUS86 KEKA 301449
FLSEKA

FLOOD ADVISORY
NATIONAL WEATHER SERVICE EUREKA CA
749 AM PDT FRI MAR 30 2012

CAC015-023-310030-
/O.CON.KEKA.FA.Y.0002.000000T0000Z-120331T0030Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUMBOLDT CA-DEL NORTE CA-
749 AM PDT FRI MAR 30 2012

...THE URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL
530 PM PDT FRIDAY FOR WESTERN DEL NORTE AND NORTHWESTERN HUMBOLDT
COUNTIES...

MODERATE TO OCCASIONAL HEAVY RAIN CONTINUES ACROSS THE NORTHWEST 
CALIFORNIA COAST AS OF 740 AM. RAIN WILL DECREASE IN INTENSITY 
THROUGH THE DAY TODAY.

FLOODING WILL OCCUR IN LOW LYING AREAS...WITH MORE WIDESPREAD 
PONDING OF WATER DURING PERIODS OF HEAVIEST RAINFALL. URBAN AREAS 
ARE SUSCEPTIBLE TO STREET FLOODING AS STORM DRAIN CAPACITIES ARE 
EXCEEDED. 

SMALL STREAMS AND CREEKS WILL RISE AND MAY EXCEED THEIR CHANNEL AND 
CULVERT CAPACITIES...CAUSING LOCALIZED FLOODING. ROCK AND MUDSLIDES 
MAY OCCUR ABOVE ROADS IN STEEP AREAS DURING THE HEAVIEST RAIN.  

AREAS OF PARTICULAR CONCERN ARE JOLLY GIANT...JACOBY...FRESHWATER  
AND SALMON CREEKS...AS WELL AS ELK RIVER AND NUMEROUS SLOUGHS AROUND 
HUMBOLDT BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 4083 12396 4049 12401 4052 12439 4092 12415
      4103 12413 4105 12417 4114 12418 4121 12412
      4147 12407 4172 12416 4177 12426 4200 12422
      4200 12401

$$

RPA
232 
WGUS86 KEKA 301741
FLSEKA

FLOOD ADVISORY
NATIONAL WEATHER SERVICE EUREKA CA
1041 AM PDT FRI MAR 30 2012

CAC015-023-310030-
/O.CON.KEKA.FA.Y.0002.000000T0000Z-120331T0030Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUMBOLDT CA-DEL NORTE CA-
1041 AM PDT FRI MAR 30 2012

...THE URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL
530 PM PDT FRIDAY FOR WESTERN DEL NORTE AND NORTHWESTERN HUMBOLDT
COUNTIES...

AS OF 1030 AM...MINOR FLOODING IS OCCURRING ON MULTIPLE ROADS IN THE 
AREA. STREAMS AND CREEKS ARE CONTINUING TO RISE AND MORE IMPACTS ARE 
EXPECTED THROUGH THE DAY AS LIGHT TO MODERATE RAIN CONTINUES. RAIN 
WILL DECREASE IN INTENSITY THROUGH THE DAY TODAY. 
  
AREAS OF PARTICULAR CONCERN ARE JOLLY GIANT...JACOBY...FRESHWATER  
AND SALMON CREEKS...AS WELL AS ELK RIVER AND NUMEROUS SLOUGHS AROUND 
HUMBOLDT BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 4083 12396 4049 12401 4052 12439 4092 12415
      4103 12413 4105 12417 4114 12418 4121 12412
      4147 12407 4172 12416 4177 12426 4200 12422
      4200 12401

$$

RPA

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this areal flood advisory went out at Mar 29, 3:37 PM PDT, 2 hours 24 minutes earlier.

Area forecast discussion, Mar 29, 3:37 PM PDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
337 PM PDT THU MAR 29 2012

.SYNOPSIS...A HEAVILY MOISTURE LADEN SYSTEM ACCOMPANIED
BY GUSTY WINDS WILL AFFECT NORTHWEST CALIFORNIA THROUGH SATURDAY.
THE GREATEST RAINFALL AMOUNTS ARE EXPECTED OVER DEL NORTE
AND HUMBOLDT COUNTIES. THE POTENTIAL EXISTS FOR FLOODING ON
SMALL STREAMS AND MAIN STEM RIVERS.

&&

.DISCUSSION...HEAVY RAIN CONTINUES OVER MUCH OF THE AREA THIS
AFTERNOON AND WILL CONTINUE...PARTICULARLY OVER THE NORTHERN HALF OF
THE CWA...OVERNIGHT INTO FRIDAY. THE HEAVY RAIN IS IN ASSOCIATION
WITH AN ATMOSPHERIC RIVER OF HIGH PRECIPITABLE WATER THAT STRETCHES
BACK INTO THE CENTRAL PACIFIC. 1 TO 4 INCHES OF RAIN HAS ALREADY
FALLEN IN DEL NORTE COUNTY WITH THE HEAVIEST RAIN IN THE MOUNTAINS.
RAIN HAS RANGED FROM THREE QUARTERS OF AN INCH IN THE EUREKA AREA TO
1.5 INCHES IN THE KING RANGE OF HUMBOLDT COUNTY WHILE LESSER
AMOUNTS HAVE ACCUMULATED IN MENDOCINO AND TRINITY COUNTIES.
ADDITIONAL RAINFALL OF 3 TO 8 INCHES IS EXPECTED IN HUMBOLDT AND
DEL NORTE COUNTIES THROUGH SATURDAY AND WILL RESULT IN RISING
STREAMS AND RIVERS ACROSS THE AREA. AN AREAL FLOOD WATCH CONTINUES
FOR THE REDWOOD COAST AND NORTH COAST INTERIOR ZONES WHICH
INCLUDES MOST OF HUMBOLDT COUNTY AND ALL OF DEL NORTE COUNTY
THROUGH SATURDAY MORNING.

ON FRIDAY A SHORTWAVE TROUGH WILL DEEPEN AND TAKE A SLIGHT NEGATIVE
TILT AS IT APPROACHES THE COAST. THIS WILL RESULT IN A DEEPENING AREA OF
SURFACE LOW PRESSURE OFF THE COAST AND WILL CAUSE THE BOUNDARY
BRINGING THE RAINFALL TODAY INTO EARLY FRIDAY TO MOVE NORTH OF THE
CWA BY FRIDAY NIGHT. THUS THERE WILL LIKELY BE A PERIOD OF LIGHTER
RAIN OR SHOWERS BEFORE THE COLD FRONT ASSOCIATED WITH THIS LOW
PRESSURE SYSTEM MOVES TOWARD THE COAST EARLY SATURDAY MORNING.
MODELS ARE INDICATING SOME INSTABILITY WITH THE COLD FRONTAL
PASSAGE SO THUNDERSTORMS HAVE BEEN INTRODUCED OVER THE COASTAL
WATERS EARLY SATURDAY MORNING AND THEN INTO THE COASTAL LAND ZONES
DURING THE DAY SATURDAY. 500 MB TEMPS WILL BE QUITE COLD WITH THIS
SYSTEM AND SMALL HAIL WILL BE POSSIBLE WITH ANY SHOWERS BEHIND THE
COLD FRONT ON SATURDAY. ADDITIONALLY AS THE COLD FRONT APPROACHES
AND THEN MOVES INLAND SOUTHERLY WINDS MAY INCREASE INTO ADVISORY
LEVELS NEAR THE COAST. DEPENDING ON THE PATH OF THE SURFACE LOW A
PUSH OF STRONG WESTERLIES MAY ALSO DEVELOP BEHIND THE FRONT. THIS
WILL CONTINUE TO BE MONITORED. CURRENTLY THE MODELS INDICATE THE
LOW WILL MOVE INTO CENTRAL OREGON AND ADVISORY LEVEL WINDS BEHIND
THE FRONT ARE NOT ANTICIPATED.

SHOWERS WILL CONTINUE INTO SATURDAY NIGHT AND POSSIBLY INTO SUNDAY
AS A STRONG JET MOVES THROUGH THE REGION. RIDGING WILL THEN BUILD
OVER THE AREA FOR SUNDAY NIGHT INTO MONDAY AND MUCH DRIER CONDITIONS
ARE EXPECTED. MODELS ARE STILL NOT VERY CONSISTENT FOR THE MONDAY
AND TUESDAY PERIOD WITH THE ECMWF BRINGING THE NEXT SYSTEM INTO THE
AREA BY MONDAY NIGHT WHILE THE GFS HOLDS OFF UNTIL TUESDAY. WITH
WARM AIR ADVECTION BUILDING OVER THE AREA SUNDAY THROUGH MONDAY IN
ADVANCE OF THIS NEXT FRONT SOME SHOWER ACTIVITY WILL BE
POSSIBLE...THUS SLIGHT CHANCE TO CHANCE POPS HAVE BEEN RETAINED IN
THE FORECAST FOR THIS PERIOD. BY TUESDAY A TROUGH WILL SETTLE
BACK OVER THE WEST COAST AND WET CONDITIONS ARE EXPECTED TO
CONTINUE. RPA

&&

.AVIATION...AN APPROACHING FRONT IS BRINGING NORTHWEST CALIFORNIA
WIDESPREAD RAIN...WHICH WILL CONTINUE TONIGHT. EXPECT MOSTLY MVFR
WITH LOCAL IFR POSSIBLE IN THE HEAVIER RAIN BANDS. GUSTY SOUTHERLY
WINDS WILL CONTINUE ALONG THE COAST AND OVER THE HIGHER TERRAIN
TONIGHT.

&&

.MARINE...NO CHANGES MADE TO THE FORECAST. STRONG SOUTHERLY WINDS
WILL CONTINUE TONIGHT AS A FRONT APPROACHES THE AREA. EXPECT GALE
CONDITIONS TONIGHT ACROSS THE OUTER WATERS NORTH OF CAPE MENDOCINO.
WINDS WILL EASE FRIDAY MORNING AND THEN INCREASE AGAIN FRIDAY NIGHT
INTO SATURDAY AS A STORM APPROACHES. GALE CONDITIONS ARE EXPECTED
ACROSS THE OUTER WATERS FRIDAY NIGHT, BUT DECIDED NOT TO ISSUE A
GALE WATCH WITH THIS FORECAST PACKAGE BECAUSE IT MIGHT CAUSE
CONFUSION WITH THE GALE WARNING THAT IS ALREADY OUT. THE NIGHT CREW
WILL NEED TO ADJUST THE HAZARDS. THE SWAN AND ENP STILL HAVE SWELL
AT OR ABOVE 20 FEET THIS WEEKEND, WHICH IS WAY TOO HIGH GIVEN THE
INTENSITY OF THE WAVES ALONG WITH THE DURATION AND FETCH. HAVE KEPT
WITH THE RUNNING FORECAST OF GOING A FEW FEET BELOW THEM.

&&

.HYDROLOGY...HEAVY RAIN WILL CONTINUE ACROSS THE NORTHERN HALF OF
THE CWA THROUGH SATURDAY AS AN ATMOSPHERIC RIVER CONTINUES TO
IMPACT THE REGION. THE SMITH AND KLAMATH RIVERS WILL BOTH RISE
SIGNIFICANTLY OVER THE NEXT 24-36 HOURS RESULTING IN MINOR TO
MODERATE FLOODING. THUS FLOOD WARNINGS HAVE BEEN ISSUED FOR BOTH
RIVERS. THE MAD RIVER...EEL RIVER...AND REDWOOD CREEK WILL ALSO
RISE INTO MONITOR STAGE BUT WILL ARE CURRENTLY ANTICIPATED TO STAY
BELOW FLOOD STAGE. RIVERS SHOULD RECEDE THROUGH THE WEEKEND.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...FLOOD WATCH THROUGH SATURDAY MORNING CAZ001-003.

NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY UNTIL 2 AM PDT SUNDAY PZZ450-455-475.

     GALE WARNING UNTIL 2 AM PDT FRIDAY PZZ470.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Mar 29, 6:29 AM PDT, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
629 AM PDT THU MAR 29 2012

CAZ001-003-301330-
REDWOOD COAST-NORTH COAST INTERIOR-
629 AM PDT THU MAR 29 2012

...FLOOD WATCH IN EFFECT FROM 11 AM PDT THIS MORNING THROUGH
SATURDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

VERY HEAVY RAINFALL IS EXPECTED TODAY AND TONIGHT ACROSS THE AREA
THE HEAVIEST RAIN IS EXPECTED ACROSS DEL NORTE COUNTY. THIS
WILL RESULT IN RAPID RISES IN AREA STREAMS AND RIVERS AND MAY
CAUSE MINOR FLOODING.

A FLOOD WATCH IS CURRENTLY IN EFFECT. FOR FURTHER DETAILS PLEASE
REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FLOOD WATCH IS CURRENTLY IN EFFECT.

A FLOOD WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH SATURDAY
MORNING. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

HEAVY RAIN IS EXPECTED TO CONTINUE THROUGH SATURDAY MORNING. THIS
WILL RESULT IN RAPID RISES IN AREA STREAMS AND RIVERS AND MAY
CAUSE MINOR FLOODING.

SHOWERS WILL BE CAPABLE OF PRODUCING SMALL HAIL ON SATURDAY.

SNOW LEVELS WILL FALL TO AROUND 2000 FEET SATURDAY NIGHT WITH 2 TO
4 INCHES OF SNOW POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ004-301330-
UPPER TRINITY RIVER-
629 AM PDT THU MAR 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

HEAVY RAINFALL IS EXPECTED TODAY AND TONIGHT. THIS WILL RESULT IN
RAPID RISES IN AREA STREAMS AND RIVERS AND MAY CAUSE LOCALIZED
MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
LOCALLY HEAVY RAINFALL MAY CAUSE MINOR URBAN AND SMALL STREAMS
FLOODING THURSDAY NIGHT THROUGH SATURDAY.

SNOW LEVELS WILL FALL TO AROUND 2000 FEET SATURDAY NIGHT WITH 2 TO
4 INCHES OF SNOW POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ002-301330-
MENDOCINO COAST-
629 AM PDT THU MAR 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED TODAY THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

LOCALLY HEAVY RAINFALL MAY CAUSE MINOR URBAN AND SMALL STREAMS
FLOODING THURSDAY NIGHT THROUGH SATURDAY.

SHOWERS WILL BE CAPABLE OF PRODUCING SMALL HAIL ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ076-301330-
MENDOCINO INTERIOR-
629 AM PDT THU MAR 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED TODAY THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

LOCALLY HEAVY RAINFALL MAY CAUSE MINOR URBAN AND SMALL STREAMS
FLOODING THURSDAY NIGHT THROUGH SATURDAY.

SHOWERS WILL BE CAPABLE OF PRODUCING SMALL HAIL ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 2:44 AM PDTGale WarningEKA48 hr
Mar 30, 4:00 PM PDTWind AdvisoryEKA30 hr

Nearby

Areal Flood Advisories in California, 2012Every areal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.